# SDR SWIA202161726

- Difficulty date: August 21, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE - FS 574 CARGO DOOR TRACK SUPPORT BRACKET HAS A CRACK @ BOTTOM RIVET     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED NEW CHANNEL PN: 601R35050-25 AT FS 574 CARGO DOOR TRACK STRUCTURE IAW DWG: 601R35050 REV Y. AND CRJ200 SRM 51-42-06. RESTORED FINISH AS REQUIRED IAW CRJ200 SRM 51-21-16. COMPLIED WITH 51-900-1003-SKY.
